# SDR JBXA000197

- Difficulty date: August 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 6,107 hours, 5,494 cycles
- System (JASC): 2213 · Flight Controller
- Part: Warning System
- Condition: Activated
- Location: Iaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IAPS DEGRADED MESSAGE DISPLAYED.  SHUTDOWN AIRCRAFT ON TAXIWAY TO TRY TO CLEAR FAULT.  FAULT CLEARED, BUT APU WOULD NOT START.  DEPLANED PASSENGERS ON TAXIWAY DUE TO NO AIR CONDITIONING IN AIRCRAFT.  PERFORMED OPERATIONAL TEST OF IAPS IAW CL-65 AMM 22-12-00, ALL CHECKS NORMAL AT THIS TIME.
